# SDR CHQA201000032

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 19,458 hours, 15,428 cycles
- Engine: Allsn AE3007A
- Engine time: 20,188 hours, 13,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 19313
- Condition: Discharged
- Location: Cabin
- Part time: 16,703 hours, 14,725 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY LIGHTS WERE INOP WHEN TESTED.  MAINTENANCE REPLACED THE NR 4 EMERGENCY BATTERY PER AMM 33-50-04, OPS CHECK GOOD.
